# SDR 2002UALA00537

- Difficulty date: March 22, 2002
- Submitted: April 30, 2002
- Operation: Air carrier
- Aircraft: N418UA
- Make and model: Airbus A320-232
- Aircraft serial: 485
- Aircraft time: 26,798 hours, 9,330 cycles
- Engine: Iae V2527A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR ASSIST BOTTLE AT 2L LOW.  SERVICED ASSIST BOTTLE PRESSURE TO 1750 PSI, CHECKS OK.
